Alert archive / Texas / Red Flag Warnings in 2007

Red Flag Warning 2, NWS Fort Worth, TX

February 28, 20078 counties in Texas

NWS Fort Worth, TX issued this red flag warning at Feb 28, 2007, 2:23 AM CST for 8 counties in Texas. It took effect at Feb 28, 2007, 12:00 PM CST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 28, 2007, 2:23 AM CST (08:23 UTC)
In effect from
Feb 28, 2007, 12:00 PM CST
Expired
Feb 28, 2007, 7:00 PM CST
In force
7 hr
Issued by
NWS Fort Worth, TX

Counties Comanche County, TX, Eastland County, TX, Erath County, TX, Jack County, TX, Mills County, TX, Palo Pinto County, TX, Stephens County, TX, Young County, TX

The radar

The Dyess AFB radar (KDYX), 68 km from the middle of the area, began a volume at 08:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 8.4 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2007-02-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 347 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2007-02-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 148 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
347 J/kg
Mixed-layer CIN
-84 J/kg
Mixed-layer LCL
1930 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
148 m²/s²
0-3 km storm-relative helicity
298 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS84 KFWD 280823
RFWFWD

RED FLAG WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
223 AM CST WED FEB 28 2007

...A RED FLAG WARNING IS IN EFFECT FROM NOON TODAY UNTIL 700 PM
THIS EVENING FOR EXTREME WESTERN COUNTIES OF NORTH CENTRAL TEXAS...

...A DRY LINE WILL MOVE INTO WESTERN PORTIONS OF NORTH CENTRAL
TEXAS THIS AFTERNOON...BRINGING EXTREMELY DRY CONDITIONS AND GUSTY
SOUTHWEST WINDS...WITH GUSTS TO 30 MPH.

TXZ100-101-115-116-129-130-141-142-281930-
/O.NEW.KFWD.FW.W.0002.070228T1800Z-070301T0100Z/
YOUNG-JACK-STEPHENS-PALO PINTO-EASTLAND-ERATH-COMANCHE-MILLS-
223 AM CST WED FEB 28 2007

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 7 PM CST THIS
EVENING...

SOUTHWEST AND WEST WINDS OF 15 TO 20 MPH...WITH GUSTS TO 30 MPH...
WILL COMBINE WITH AFTERNOON RELATIVE HUMIDITIES OF 10 TO 18 PERCENT
ACROSS THE RED FLAG WARNING AREA THROUGH THE AFTERNOON AND EARLY
EVENING. THE STRONG WINDS AND EXTREMELY LOW RELATIVE HUMIDITIES
WILL DRY OUT THE DORMANT VEGETATION AND CREATE EXTREMELY DANGEROUS
WILDFIRE CONDITIONS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY VEGETATION WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. AVOID ALL OUTSIDE BURNING
AND WELDING TODAY. DO NOT TOSS LIT CIGARETTE BUTTS OUTSIDE.
REPORT WILD FIRES TO THE NEAREST FIRE DEPARTMENT OR LAW
ENFORCEMENT OFFICE.

$$

26
3 follow-up statements
000 
WWUS84 KFWD 281921
RFWFWD

RED FLAG WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
121 PM CST WED FEB 28 2007

...A RED FLAG WARNING IS IN EFFECT FROM UNTIL 700 PM THIS EVENING
FOR EXTREME WESTERN COUNTIES OF NORTH CENTRAL TEXAS...

...A DRY LINE WILL MOVE INTO WESTERN PORTIONS OF NORTH CENTRAL
TEXAS THIS AFTERNOON...BRINGING EXTREMELY DRY CONDITIONS AND
GUSTY SOUTHWEST WINDS...WITH GUSTS TO 30 MPH.

TXZ100-101-115-116-129-130-141-142-010100-
/O.CON.KFWD.FW.W.0002.000000T0000Z-070301T0100Z/
YOUNG-JACK-STEPHENS-PALO PINTO-EASTLAND-ERATH-COMANCHE-MILLS-
121 PM CST WED FEB 28 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CST THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CST THIS EVENING.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY VEGETATION WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. AVOID ALL OUTSIDE BURNING
AND WELDING TODAY. DO NOT TOSS LIT CIGARETTE BUTTS OUTSIDE.
REPORT WILD FIRES TO THE NEAREST FIRE DEPARTMENT OR LAW
ENFORCEMENT OFFICE.

$$
000 
WWUS84 KFWD 282042
RFWFWD

RED FLAG WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
242 PM CST WED FEB 28 2007

...A RED FLAG WARNING IS IN EFFECT UNTIL 700 PM THIS EVENING FOR THE
EXTREME WESTERN COUNTIES OF NORTH TEXAS...

...A RED FLAG WARNING IS IN EFFECT THURSDAY FOR ALL OF NORTH
TEXAS...

.A DRY LINE IS MOVING INTO THE EXTREME WESTERN PORTIONS OF NORTH
TEXAS THIS AFTERNOON...BRINGING GUSTY SOUTHWESTERLY WINDS AND DRY
CONDITIONS.

A COLD FRONT WILL ENTER THE WESTERN PART OF NORTH TEXAS LATE TONIGHT
AND SWEEP THROUGH THE REST OF THE REGION THURSDAY MORNING. MUCH
DRIER AIR AND GUSTY WEST TO NORTHWEST WINDS OF 20 TO 35 MPH ARE
EXPECTED BEHIND THE FRONT.


TXZ100-101-115-116-129-130-141-142-010215-
/O.NEW.KFWD.FW.W.0003.070301T1500Z-070302T0000Z/
/O.CON.KFWD.FW.W.0002.000000T0000Z-070301T0100Z/
YOUNG-JACK-STEPHENS-PALO PINTO-EASTLAND-ERATH-COMANCHE-MILLS-
242 PM CST WED FEB 28 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CST THIS
EVENING...
...RED FLAG WARNING IN EFFECT FROM 9 AM TO 6 PM CST THURSDAY...

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 9 AM TO 6 PM CST THURSDAY. A
RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CST THIS EVENING. 

A DRY LINE IS MOVING INTO THE EXTREME WESTERN PORTIONS OF NORTH
TEXAS THIS AFTERNOON...BRINGING GUSTY SOUTHWESTERLY WINDS AND DRY
CONDITIONS.

A COLD FRONT WILL ENTER THE WESTERN PART OF NORTH TEXAS LATE TONIGHT
AND SWEEP THROUGH THE REST OF THE REGION THURSDAY MORNING. MUCH
DRIER AIR AND GUSTY WEST TO NORTHWEST WINDS OF 20 TO 35 MPH ARE
EXPECTED BEHIND THE FRONT.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY VEGETATION WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. AVOID ALL OUTSIDE BURNING
AND WELDING TODAY. DO NOT TOSS LIT CIGARETTE BUTTS OUTSIDE.
REPORT WILD FIRES TO THE NEAREST FIRE DEPARTMENT OR LAW
ENFORCEMENT OFFICE.

$$

TXZ091>095-102>107-117>123-131>135-143>148-156>162-174-175-010215-
/O.NEW.KFWD.FW.W.0003.070301T1500Z-070302T0000Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-WISE-DENTON-COLLIN-HUNT-DELTA-
HOPKINS-PARKER-TARRANT-DALLAS-ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-
HOOD-SOMERVELL-JOHNSON-ELLIS-HENDERSON-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
242 PM CST WED FEB 28 2007

...RED FLAG WARNING IN EFFECT FROM 9 AM TO 6 PM CST THURSDAY...

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 9 AM TO 6 PM CST THURSDAY. 

A COLD FRONT WILL ENTER THE WESTERN PART OF NORTH TEXAS LATE TONIGHT
AND SWEEP THROUGH THE REST OF THE REGION THURSDAY MORNING. MUCH
DRIER AIR AND GUSTY WEST TO NORTHWEST WINDS OF 20 TO 35 MPH ARE
EXPECTED BEHIND THE FRONT.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY VEGETATION WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. AVOID ALL OUTSIDE BURNING
AND WELDING TODAY. DO NOT TOSS LIT CIGARETTE BUTTS OUTSIDE.
REPORT WILD FIRES TO THE NEAREST FIRE DEPARTMENT OR LAW
ENFORCEMENT OFFICE.

$$
000 
WWUS84 KFWD 010054
RFWFWD

RED FLAG WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
654 PM CST WED FEB 28 2007

...THEA RED FLAG WARNING FOR THE EXTREME WESTERN COUNTIES OF
NORTH TEXAS FOR TODAY WILL EXPIRE AT 700 PM...

...A RED FLAG WARNING REMAINS IS IN EFFECT THURSDAY FOR ALL OF NORTH
TEXAS...

.A COLD FRONT WILL ENTER THE WESTERN PART OF NORTH TEXAS LATE
TONIGHT AND SWEEP THROUGH THE REST OF THE REGION THURSDAY MORNING.
GUSTY WEST TO NORTHWEST WINDS OF 20 TO 35 MPH ARE EXPECTED BEHIND
THE FRONT...ALONG WITH MINIMUM RELATIVE HUMIDITIES BELOW 20 PERCENT.

TXZ100-101-115-116-129-130-141-142-011100-
/O.EXP.KFWD.FW.W.0002.000000T0000Z-070301T0100Z/
/O.CON.KFWD.FW.W.0003.070301T1500Z-070302T0000Z/
YOUNG-JACK-STEPHENS-PALO PINTO-EASTLAND-ERATH-COMANCHE-MILLS-
654 PM CST WED FEB 28 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM TO 6 PM CST
THURSDAY...
...RED FLAG WARNING WILL EXPIRE AT 7 PM CST THIS EVENING...

THE RED FLAG WARNING WILL EXPIRE AT 7 PM CST THIS EVENING. A RED
FLAG WARNING REMAINS IN EFFECT FROM 9 AM TO 6 PM CST THURSDAY. 

A COLD FRONT WILL ENTER THE WESTERN PART OF NORTH TEXAS LATE
TONIGHT AND SWEEP THROUGH THE REST OF THE REGION THURSDAY MORNING.
GUSTY WEST TO NORTHWEST WINDS OF 20 TO 35 MPH ARE EXPECTED BEHIND
THE FRONT...ALONG WITH MINIMUM RELATIVE HUMIDITIES BELOW 20 PERCENT.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY VEGETATION WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. AVOID ALL OUTSIDE BURNING
AND WELDING TODAY. DO NOT TOSS LIT CIGARETTE BUTTS OUTSIDE.
REPORT WILD FIRES TO THE NEAREST FIRE DEPARTMENT OR LAW
ENFORCEMENT OFFICE.

$$

TXZ091>095-102>107-117>123-131>135-143>148-156>162-174-175-011100-
/O.CON.KFWD.FW.W.0003.070301T1500Z-070302T0000Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-WISE-DENTON-COLLIN-HUNT-DELTA-
HOPKINS-PARKER-TARRANT-DALLAS-ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-
HOOD-SOMERVELL-JOHNSON-ELLIS-HENDERSON-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
654 PM CST WED FEB 28 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM TO 6 PM CST
THURSDAY...

A RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM TO 6 PM CST
THURSDAY. 

A COLD FRONT WILL ENTER THE WESTERN PART OF NORTH TEXAS LATE
TONIGHT AND SWEEP THROUGH THE REST OF THE REGION THURSDAY
MORNING. GUSTY WEST TO NORTHWEST WINDS OF 20 TO 35 MPH ARE
EXPECTED BEHIND THE FRONT...ALONG WITH MINIMUM RELATIVE HUMIDITIES
BELOW 20 PERCENT. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY VEGETATION WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. AVOID ALL OUTSIDE BURNING
AND WELDING TODAY. DO NOT TOSS LIT CIGARETTE BUTTS OUTSIDE.
REPORT WILD FIRES TO THE NEAREST FIRE DEPARTMENT OR LAW
ENFORCEMENT OFFICE.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this red flag warning went out at Feb 27, 11:18 PM CST, 3 hours 5 minutes earlier.

Area forecast discussion, Feb 27, 11:18 PM CST, 3 hours 5 minutes before
AREA FORECAST DISCUSSION...AVIATION UPDATE
NATIONAL WEATHER SERVICE FORT WORTH TX
1118 PM CST TUE FEB 27 2007

.AVIATION...
SATELLITE AND OBSERVATIONS INDICATE MVFR/IFR STRATUS DECK IS
SPREADING NORTH INTO CENTRAL TEXAS. MVFR CIGS SHOULD BE OVER ACT
SHORTLY AFTER 06Z...AND INTO THE METROPLEX BY 08Z. SOUTHERLY WINDS
WILL PERSIST AROUND 15KTS...WITH SOME GUSTINESS UP TO 25KTS
POSSIBLE. MVFR VSBY AND IFR CIGS WILL LIKELY IMPACT TAF SITES
BETWEEN 09Z AND 11Z.

SCHULTZ
&&

.UPDATE...
/ISSUED 813 PM CST TUE FEB 27 2007/...
WILL MAKE ONLY A FEW MINOR CHANGES TO OVERNIGHT FIELDS. MOISTURE IS
ON THE INCREASE WITH STRATUS PUSHING NORTH RAPIDLY ACROSS THE
COASTAL REGION. MAIN PROBLEM IS THAT RAIN STILL DOES NOT LOOK
PROMISING FOR MOST OF NORTH TEXAS IN THE NEAR TERM.    42

&&

.AVIATION...
518 PM CST...
00Z TAFS WILL ILLUSTRATE QUITE A CHANGE IN CIG/VSBY WHEN COMPARED TO
CURRENT CONDITIONS. WINDS ARE EXPECTED TO STAY SOUTHERLY AROUND
15KTS FOR THE MAJORITY OF THE 00Z TAF CYCLE. MVFR CIGS WILL DEVELOP
NEAR 04Z AT ACT AND BY 06Z AT METROPLEX SITES. STRATUS DECK WILL
CONTINUE TO LOWER INTO IFR CAT BY 09Z...WITH MVFR VSBY POSSIBLE. BY
MID MORNING...CIGS/VSBYS WILL BEGIN AN UPWARD TREND. HIGH END MVFR
CIGS WITH VFR VSBY WILL LIKELY CONTINUE THROUGH THROUGH 21Z.

SCHULTZ
&&

.PREV DISCUSSION.../ISSUED 319 PM CST TUE FEB 27 2007/...
RETURN FLOW IS UNDERWAY...WITH TEMPS REACHING NEAR 80 DEGREES AND
DEWPOINTS SURGING INTO THE 50S ACROSS THE CWA. MOISTURE WILL
CONTINUE TO INVADE THE REGION DURING THE OVERNIGHT HOURS ALONG
WITH WIDESPREAD STRATUS. THE COMBINATION OF INCREASING CLOUDS AND
MOISTURE WILL KEEP LOW TEMPS TONIGHT SEVERAL DEGREES ABOVE NORMAL.
MEANWHILE...ISENTROPIC LIFT WILL INCREASE UP AROUND THE 310K
SURFACE AS A STRONG JET STREAM APPROACHES FROM THE WEST...WHICH
WILL RESULT IN DENSE UPPER LEVEL CLOUDINESS AS WELL. LIFT MAY BE
SUFFICIENT FOR SOME SPRINKLES FALLING FROM THIS LAYER...BUT A
LARGE WEDGE OF DRY AIR WILL EXIST IN THE MID LEVELS SO WILL KEEP
POPS AT 10 PERCENT.

A SHORTWAVE WILL MOVE ACROSS KANSAS ON WEDNESDAY NIGHT...WHICH
MEANS THE MAJORITY OF THE DYNAMICS NEEDED FOR UPPER FORCING WILL
BE TOO FAR NORTH OF THE REGION. STRONG UPPER FORCING WILL BE A
NECESSITY FOR CONVECTION IN OUR CWA...DUE TO A STRONG CAPPING
INVERSION AROUND 900 MB. IN ADDITION...CLOUDY SKIES WILL LIMIT
INSOLATION OVER THE CWA TOMORROW AHEAD OF THE DRY LINE AND HIGH
TEMPERATURES WILL ACTUALLY BE COOLER THAN TODAYS READINGS. WILL
CONTINUE TO CARRY SOME LOW POPS IN THE EAST WEDNESDAY
NIGHT...WHERE MOISTURE MAY BE DEEP ENOUGH FOR SOME CONVECTION AS
THE TAIL END OF THE FORCING MOVES ACROSS. AT THIS TIME...BETS ARE
ON CONVECTION BEING WELL TO THE NORTH AND EAST OF THE CWA.

WINDS WILL INCREASE THURSDAY MORNING AS A PACIFIC FRONT MOVES
ACROSS THE REGION. THE COMBINATION OF STRONG WINDS AND DRY AIR
MAY RESULT IN A RED FLAG WARNING THURSDAY AND LATER SHIFTS WILL
HAVE TO MONITOR THIS POSSIBILITY.

COOL AND DRY AIR IS EXPECTED OVER THE REGION FRIDAY THROUGH SUNDAY
WITH TEMPERATURES BELOW NORMAL...BUT FAIRLY PLEASANT. HAVE
UNDERCUT THE MEX MOS FOR LOWS GIVEN THE EXCELLENT RADIATIONAL
COOLING PARAMETERS IN PLACE. OTHERWISE...DRY NORTHWEST FLOW ALOFT
WILL CONTINUE INTO NEXT WEEK SO JUST A GRADUAL WARM UP IS
EXPECTED. MOISTURE WILL CONTINUE TO REMAIN VERY LIMITED AND NO
RAIN APPEARS IN SIGHT.

TR.92

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  59  74  52  68  36 /   0  10  10   0   0
WACO, TX              61  74  57  72  36 /   0  10  10   0   0
PARIS, TX             53  69  56  66  37 /   0  10  20  10   0
DENTON, TX            55  75  51  66  32 /   0  10  10   0   0
MCKINNEY, TX          55  73  52  66  32 /   0  10  20   0   0
DALLAS, TX            60  74  54  69  41 /   0  10  10   0   0
TERRELL, TX           59  71  55  70  38 /   0  10  20   0   0
CORSICANA, TX         59  69  58  71  39 /   0  10  10  10   0
TEMPLE, TX            61  73  57  72  37 /   0  10  10   0   0

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

WFO FWD
Hazardous weather outlook, Feb 27, 3:15 PM CST, 11 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS
NATIONAL WEATHER SERVICE FORT WORTH TX
315 PM CST TUE FEB 27 2007

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-281200-
ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA-
DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON-
HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS-
LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO-
PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT-
WISE-YOUNG-
315 PM CST TUE FEB 27 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...
NO HAZARDOUS WEATHER IS EXPECTED THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...
THERE IS A SLIGHT CHANCE THUNDERSTORMS WEDNESDAY NIGHT...GENERALLY
EAST OF I-35. NO SEVERE WEATHER IS EXPECTED AT THIS TIME.

A COLD FRONT WILL MOVE THROUGH NORTH TEXAS EARLY THURSDAY. THERE WILL
BE AN INCREASED FIRE DANGER THURSDAY DUE TO THE STRONG GUSTY
WESTERLY WINDS AND DRY AIR BEHIND THE FRONT.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

58

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 28, 2:42 PM CSTRed Flag WarningFWDAnderson, Bell, Bosque, Collin, Comanche, Cooke and 40 more27 hr

Nearby

Red Flag Warnings in Texas, 2007Every red flag warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.